# SDR CA131125012

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 93,606 hours
- Engine: Ge CF680C2B6F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Fitting
- Part number: 311T21147
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 20,573 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT PYLON FAN COWL BEAM SUPPORT FITTING INBD LUG CRACK FOUND IN RADIUS.  R & R RT PYLON SUPPORT FITTING, IAW SRM 51-40-02 AND DWG 311T2110. ACCOMPLISHED GOOD OPS CHECK OF DISTURBED PNEUMATIC DUCTS IN NR 2 PYLON IAW AMM 36-11-00-795-148, STEPS 3.F, 9.  NO LEAKS NOTED.
